%0 Journal Article
	%A Wei-Chih Su and Kuan-Peng Chen and Ming-Chung Tsai and Zheng-Yao Su
	%D 2011
	%J International Journal of Nuclear and Quantum Engineering
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 52, 2011
	%T A Decomposition Method for the Bipartite Separability of Bell Diagonal States
	%U https://publications.waset.org/pdf/1777
	%V 52
	%X A new decomposition form is introduced in this report
to establish a criterion for the bi-partite separability of Bell diagonal
states. A such criterion takes a quadratic inequality of the coefficients
of a given Bell diagonal states and can be derived via a simple
algorithmic calculation of its invariants. In addition, the criterion can
be extended to a quantum system of higher dimension.
	%P 624 - 627